Previous |  Up |  Next


existence results; genus theory; nonlocal problems Kirchhoff equation; critical point theory
This paper discusses the existence and multiplicity of solutions for a class of $p(x)$-Kirchhoff type problems with Dirichlet boundary data of the following form \[ {\left\rbrace \begin{array}{ll} -\Big (a+b\int _{\Omega }\frac{1}{p(x)}|\nabla u|^{p(x)}\; dx\Big )\textrm{div}\big (|\nabla u|^{p(x)-2 } \nabla u\big )= f(x,u)\,, & in \quad \Omega \\[6pt] u=0 & on \quad \partial \Omega\,, \end{array}\right.} \] where $\Omega $ is a smooth open subset of $\mathbb{R}^N$ and $p\in C(\overline{\Omega })$ with $N <p^-= \inf _{x\in \Omega } p(x)\le p^+= \sup _{x\in \Omega } p(x)<+\infty $, $a$, $b$ are positive constants and $f\colon \overline{\Omega }\times \mathbb{R}\rightarrow \mathbb{R}$ is a continuous function. The proof is based on critical point theory and variable exponent Sobolev space theory.
[1] Ambrosetti, A., Malchiodi, A.: Nonlinear analysis and semilinear elliptic problems. Cambridge Stud. Adv. Math., vol. 14, Cambridge Univ. Press, 2007. MR 2292344 | Zbl 1125.47052
[2] Antontsev, S.N., Rodrigues, J.F.: A model porous medium equation with variable exponent of nonlinearity: existence, uniqueness and localization properties of solutions. Nonlinear Anal. (2005), 515–545. MR 2103951
[3] Antontsev, S.N., Rodrigues, J.F.: On stationary thermo-rheological viscous flows. Ann. Univ. Ferrara Sez. VII (N.S.) 52 (2006), 19–36. MR 2246902 | Zbl 1117.76004
[4] Castro, A.: Metodos variacionales y analisis functional no linear. X Colóquio Colombiano de Matematicas, 1980.
[5] Clarke, D.C.: A variant of the Lusternik-Schnirelman theory. Indiana Univ. Math. J. 22 (1972), 65–74. DOI 10.1512/iumj.1973.22.22008 | MR 0296777
[6] Corrêa, F.J.S.A., Figueiredo, G.M.: On an elliptic equation of p-Kirchhoff-type via variational methods. Bull. Austral. Math. Soc. 74 (2006), 263–277. DOI 10.1017/S000497270003570X | MR 2260494 | Zbl 1108.45005
[7] Corrêa, F.J.S.A., Figueiredo, G.M.: On a p-Kirchhoff equation via Krasnoselskii’s genus. Appl. Math. Lett. 22 ('2009), 819–822. DOI 10.1016/j.aml.2008.06.042 | MR 2523587 | Zbl 1171.35371
[8] Dai, G., Wei, J.: Infinitely many non-negative solutions for a $p(x)$-Kirchhoff-type problem with Dirichlet boundary condition. Nonlinear Anal. 73 (2010), 3420–3430. DOI 10.1016/ | MR 2680035 | Zbl 1201.35181
[9] Diening, L., Harjulehto, P., Hast"o, P., Ružička, M.: Lebesgue and Sobolev spaces with variable exponents. Lecture Notes in Math., vol. 2017, Springer, New York, 2011. MR 2790542
[10] Fan, X.L., Zhao, D.: On the spaces $L^{p(x)}$ and $W^{m,p(x)}$. J. Math. Anal. Appl. 263 (2001), 424–446. MR 1866056
[11] Kavian, O.: ‘Introduction ‘a la théorie des points critiques et applications aux problémes elliptiques. Springer-Verlag, 1993. Zbl 0797.58005
[12] Kirchhoff, G.: Mechanik. Teubner, Leipzig, Germany, 1883.
[13] Krasnoselskii, M.A.: Topological methods in the theory of nonlinear integral equations. MacMillan, New York, 1964. MR 0159197
[14] Peral, I.: Multiplicity of solutions for the p-Laplacian. Second School of Nonlinear Functional Analysis and Applications to Differential Equations, ICTP, Trieste, 1997.
[15] Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations. Conference Board of the Mathematical Sciences, by the American Mathematical Society, Providence, Rhode Island, 1984. MR 0845785
[16] Ružička, M.: Electro-rheological Fluids: Modeling and Mathematical Theory. Springer-Verlag, Berlin, 2000. MR 1788852
[17] Triebel, H.: Interpolation Theory, Function Spaces, Differential Operators. North-Holland, Amsterdam, 1978. MR 0503903 | Zbl 0387.46033
[18] Zhikov, V.V.: Averaging of functionals of the calculus of variations and elasticity theory. Math. USSR Izv. 9 (1987), 33–66. DOI 10.1070/IM1987v029n01ABEH000958 | MR 0864171 | Zbl 0599.49031
Partner of
EuDML logo